I have got thick hair on my chin and on the sides of my face. I was also taking medication for pcos.
Like the answers? Chat privately with the doctor of your choice
Hello Thick hair on the chin and sides are indications of your pcos being present.if u have taken medication for the same and your hormones are fine and co trolled u can go in for laser hair removal .which is very safe and effective but because of hormonal issues you will require more sessions and might require maintenance once in 6 months for the hair. We use diode hair removal laser which is very effective on thick hair . let me know if u need an appointment. Hope this helps Best Dr Batul Patel www.drbatul.com
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.